# SDR DALA2024080807891

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Web
- Condition: Gouged
- Location: Rib09 Ib
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 GOUGE WEB ON UPPER AREA AT LEVEL RIB09 IB AND OB SIDE ON LH PYLON. CORRECTIVE ACTION: REPAIRED PER ER/A 619728-14. (0489696)
